Publication Type:

Publication Year:

Publication Bibliography:

Uniqueness of Equilibrium for Smooth Multistage Concave Games
(with M. Brown and K. Yamamoto)
Games and Economic Behaviors , 1991, 3(4), 393-402.
Abstract: Smooth, noncooperative, multistage, concave games are formulated so that a new uniqueness condition-based on the Poincaré-Hopf theorem-can be applied. The new condition is the weakest to appear in the uniqueness literature. The uniqueness subgame perfect equilibrium is obtained and examples are given.
[go to paper]

Publication Reference Link:

Break down of publication data into fields

Publication Title:

Author Name:

Co-Author Name(s):


Conference Title:

Report Title:

Title of Paper:

Chapter Title:

Title of Journal:

Title of Book:

Conference Name:

City and Province/State/Country:

Editor's Name (if different from Author's Name):

Volume and Issue:

ISBN/Catalogue No:



Page Number(s):

Publication Type:

Publication Category: